Forum

Rebif Advice

Hi everyone

Just after a bit of advice.

I have titrated up to the 44 dose of Rebif after being on the 22 for a month. No side effects at all which is brill but noticed that when I had my third 44 injection on Tuesday I noticed that I had very achy legs. I have woken up this morning with just the heavy legs as normal but no pain which is good.

Has anyone else noticed this or maybe it was just a one off. Mind you, I suppose that could be the flu like symptoms that my MS Nurse said I might notice.

Thanks for any advice.

Have a good day.

Shazzie xx

Hi Shazzie

Yep that sounds familiar. I think it is part of the flu like symptoms. I used to take Rebif at night too so I slept through the worst of the side effects but I used to need an ibuprofen the following morning to get me going. I found the achy legs wore off by lunchtime. I was recovering from a big relapse at the same time so it was really hard to know what was the Rebif and what was normal for me as my legs are always badly affected as soon as I’m feeling a bit under the weather. MS likes to keep us guessing, I think - never a dull moment! For me, the achy legs thing eased off at about the 2 month mark so my body must have got used to it.

I have since found that yoga helps my legs and I often do some simple stretches when they feel a bit achy. I’m not sure if that’s an option for you but there are some you can do from a seated position or lying down.

Glad the injections are going quite well for you. I was lucky with side effects too, I didn’t have any really horrendous ones and if the Rebif keeps relapses at bay then it’s all worth it

Tracey x

I am new to this forum and web site, I was diagnosed with HSP 5 years ago, several of us HSP’ers were originally diagnosed with MS and I know of one who was diagnosed with HSP but then was confirmed with MS.

I was on a high dosage of Gabapentin (3600 a day) as well as Baclofen (60 a day), I was not getting much relief so my Neurologist in May weaned me off the tablets and gave me Sativex, the results for me were amazing, I have not had a spasm( every day was having up to 30) for 4 Months, I sleep 8 hours a night (3-4 hours solid was max), the trade off is that my legs are very weak now , using a wheelchair more and more.

I am using my savings to pay the ÂŁ425 a Month but on balance there is no contest.

Just wondering if there are any other HSP’ers on the site ?

Shazzie - it sounds like flu-like symptoms to me. Hopefully it will improve as you get to grips with the rebif.

Maurice - Boudica has HSP. She frequently chats to us on here.

Teresa.x

Thanks Tracey and Teresa. I really appreciate your helpful replies. and Maurice. Glad you are settled on your meds and like Teresa said above Poll (Boudica) has HSP and I am sure she will be on to chat with you soon as she is one of our long term lovelies on this site.

Take care all of you and thanks again for your support.

Shazzie xx

1 Like

[quote=“Maurice”]

I am new to this forum and web site, I was diagnosed with HSP 5 years ago, several of us HSP’ers were originally diagnosed with MS and I know of one who was diagnosed with HSP but then was confirmed with MS.

I was on a high dosage of Gabapentin (3600 a day) as well as Baclofen (60 a day), I was not getting much relief so my Neurologist in May weaned me off the tablets and gave me Sativex, the results for me were amazing, I have not had a spasm( every day was having up to 30) for 4 Months, I sleep 8 hours a night (3-4 hours solid was max), the trade off is that my legs are very weak now , using a wheelchair more and more.

I am using my savings to pay the ÂŁ425 a Month but on balance there is no contest.

Just wondering if there are any other HSP’ers on the site ?

[/quote] hi Maurice…aha…another hsper lurking in these parts! Good to read your meds are sorted now.

I was misdiagnosed with ppms for 11 years,before HSP was brought into the mix. Do you have any family members with it? I don’t. It’s the 50% chance of it affecting my kids that tears me apart… Do you have kids?..

Pollx